# SDR AALA2020050759009

- Difficulty date: April 26, 2020
- Submitted: May 7, 2020
- Operation: Air carrier
- Aircraft: N828AW
- Make and model: Airbus A319-132
- Aircraft serial: 1552
- Aircraft time: 59,604 hours, 26,785 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5311230620000
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: 3 CRACK INDICATIONS AT FRAME 16 IN OPEN LOWER INBOARD HOLE OF DOOR STOP N7 LEFT HAND SIDE AT FWD GALLEY AREA. REPLACED INTERCOSTAL FITTING PER SRM 51-72-11.
